# SDR SWAA095718

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 56,459 hours, 55,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Part number: 6964426
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING SPACERS CORRODED.  REMOVED AND REPLACED SPACER PER MM.
